# SDR CALA2015032500199

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 23,256 hours, 8,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON INBOUND L2 OUTSIDE EMER LIGHT FAILS TO ILLUMINATE.  R & R L2 OUTSIDE EMER LIGHT.  LAMP INSTALLATION CHECKED GOOD IAW AMM 33-51-04.
